Library Header Image
LSE Research Online LSE Library Services

Interest guarantees in banking

Norberg, Ragnar (2005) Interest guarantees in banking. Applied Mathematical Finance, 12 (4). pp. 351-370. ISSN 1350-486X

Full text not available from this repository.
Identification Number: 10.1080/13504860500117552


Interest guarantees on loans and savings contracts are viewed as financial claims and priced by the no arbitrage principle in continuous time Markov interest models of diffusion type and of Markov chain type. Various forms of loan contracts and guarantees are considered, an important distinction being made between loans with fixed repayments and loans with fixed amortizations. Differential equations are obtained for the values of the guarantees, and some closed form expressions are obtained for standard contracts in certain well structured models.

Item Type: Article
Official URL:
Additional Information: © 2005 Taylor and Francis Group
Divisions: Financial Markets Group
Subjects: H Social Sciences > HF Commerce
Date Deposited: 11 Sep 2008 14:21
Last Modified: 20 Oct 2021 01:40

Actions (login required)

View Item View Item